# SDR DHL2003746505

- Difficulty date: June 3, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 55,185 hours, 30,371 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, N/R 54183 RT SHEAR WEB CRACKED AND CORRODED AT BS 1169 RBL 17 MARKED IN RED.  CUT OUT DAMAGED AREA AND FABBED FILLER FROM 7075 T-6 .050 PO 9912380 DIM 5 X 7.5 AND DOUBLER FROM 7075 T-6 .063 PO 9912495 DIM 7.5 X 7.5 IAW 727 SRM 51-40-2 FIG 1.  PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2.  PARTS INSTALLED IAW B-727 SRM 51-40-2 FIG 1.
